# SDR ASAA2017121622928

- Difficulty date: December 16, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 38,782 hours, 11,307 cycles
- System (JASC): 2430 · DC Generating System
- Part: Warning Light
- Condition: False Activation
- Location: Spcu
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START "ELEC" LIGHT ON OVERHEAD PANEL ILLUMINATED.  ACFT GROUNDED.  PERFORMED FIM 24-31 TASK 801 & LOGGED SPCU INOPERATIVE FAULT. PERFORMED FIM 24-34 TASK 804 & FAULT CLEARED. BITE CHECK PASSED & GROUND FUNCTIONAL CHECKED GOOD.
